# SDR SWAA2022010449065

- Difficulty date: December 1, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 221BF AFT O/B CORNER CRACKED ; / [01] PREPARED DAMAGED AREA AT FLOOR PANEL 221BF PER B737 SRN 53-00-50-2R-0; [02] REPAIRED DAMAGED AREA AT FLOOR PANEL #221BF PER B737 53-00-50-2R-0 MATERIAL USED RESIN 50-A PO# 1714421; [03] VERIFIED STEP # 1 AND # 2
